# SDR ASAA9880165

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT NEON ARM INDICATOR LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMLBY AND OPERATED NORMALLY.  (M)
